# SDR 95ZZZX1060

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547K
- Make and model: Skrsky S76A
- Aircraft serial: 760085
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Relay
- Part number: MS2740113
- Condition: Malfunction
- Location: Nr 2 Chip Light
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CHIP LIGHT ILLUMINATED.  REPLACED NR 2 ENGINE CHIP RELAY (K8).  SYSTEM CHECKED AND FOUND TO OPERATE NORMALLY.
